# SDR SWAA012802

- Difficulty date: October 13, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 31,818 hours, 31,851 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD SVC DOOR EMERGENCY EXIT LIGHT INOP.  REPAIRED BROKEN WIRE PER MM.
